| Catalog Number |
663028 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd trucount¿ absolute counting tubes an over estimation of absolute counts was experienced.There was no report of patient impact.The following information was provided by the initial reporter."problem encountered with patient samples: excessive deviation of the absolute value of lymphocytes calculated with trucount tubes compared with cbc lymphocytes, compared with the deviation values defined by the laboratory.".
Event or Problem Description
Additional Manufacturer Narrative
The following field has been updated with corrected information: d.4.Unique identifier (udi) #: (b)(4).H.6 based on the investigation results, the reported issue stating that wrong absolute numbers of cells were observed using a specific lot of trucount absolute counting tubes was confirmed based on the data provided by the customer.Investigation results that were performed on the indicated failure mode were the following: the retain testing was performed and the results showed that the product bead count was within release specification.Batch history review (bhr) review and subassembly component showed that the product met all the manufacturing specifications prior to release.Potential cause was not determined, a replacement lot was provided to the customer.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.